


default search action
"Representation of algebraic domains by formal association rule systems."
Lankun Guo et al. (2017)
- Lankun Guo, Qingguo Li
, Petko Valtchev
, Yaping Lin:
Representation of algebraic domains by formal association rule systems. Math. Struct. Comput. Sci. 27(4): 470-490 (2017)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.